Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 19, NWS Mobile, AL

March 11, 2014

NWS Mobile, AL issued this small craft advisory at Mar 11, 2014, 3:01 PM CDT. It took effect at Mar 12, 2014, 10:00 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2014, 3:01 PM CDT (20:01 UTC)
In effect from
Mar 12, 2014, 10:00 AM CDT
Expired
Mar 13, 2014, 1:00 PM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WHUS74 KMOB 112001
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
301 PM CDT TUE MAR 11 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY
AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY
AFTERNOON AND EARLY WEDNESDAY EVENING LEADING TO A STRONG OFFSHORE
FLOW LATE WEDNESDAY THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR
GALE FORCE WILL ALSO BE POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE
OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY WEDNESDAY NIGHT.

GMZ630>635-650-655-670-675-120600-
/O.NEW.KMOB.SC.Y.0019.140312T1800Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
301 PM CDT TUE MAR 11 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM
CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT
THURSDAY. 

* WINDS: NORTHERLY WINDS AT 20 TO 25 KNOTS WITH OCCASIONAL GUSTS UP
  TO 35 KNOTS.

* SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 6
  FEET OUT TO 20 NM. INLAND BAYS AND SOUND BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
291 
WHUS74 KMOB 120344
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1044 PM CDT TUE MAR 11 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY
AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA WEDNESDAY
AFTERNOON AND EARLY WEDNESDAY EVENING LEADING TO A STRONG OFFSHORE
FLOW LATE WEDNESDAY THROUGH MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR
GALE FORCE WILL ALSO BE POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE
OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY WEDNESDAY NIGHT.

GMZ630>635-650-655-670-675-121200-
/O.CON.KMOB.SC.Y.0019.140312T1800Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1044 PM CDT TUE MAR 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
10 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO
10 AM CDT THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS.

* SEAS: BUILDING TO 8 TO 11 FEET FROM 20 TO 60 NM OFFSHORE AND 4 
  TO 8 FEET OUT TO 20 NM. INLAND BAYS AND SOUNDS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
016 
WHUS74 KMOB 120945
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
445 AM CDT WED MAR 12 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP WEDNESDAY
AFTERNOON AND CONTINUE THROUGH MIDDAY THURSDAY...

.A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA THIS AFTERNOON AND
EVENING LEADING TO A STRONG OFFSHORE FLOW LATE WEDNESDAY THROUGH
MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE WILL ALSO BE
POSSIBLE...OCCURRING MOSTLY OFFSHORE OVER THE OPEN GULF WATERS AND
THE LOWER END OF MOBILE BAY TONIGHT.

GMZ630>635-650-655-670-675-121900-
/O.EXT.KMOB.SC.Y.0019.140312T1500Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
445 AM CDT WED MAR 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM CDT THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS.

* SEAS: BUILDING TO 8 TO 11 FEET FROM 20 TO 60 NM OFFSHORE AND 4 
  TO 8 FEET OUT TO 20 NM. INLAND BAYS AND SOUNDS BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
388 
WHUS74 KMOB 121857
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
157 PM CDT WED MAR 12 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT DEVELOPING THIS AFTERNOON
WILL CONTINUE THROUGH MIDDAY THURSDAY...

.A STRONG COLD FRONT MOVING ACROSS THE MARINE AREA THIS AFTERNOON
WILL BRING A STRONG OFFSHORE FLOW TO THE MARINE AREA THROUGH MIDDAY
THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE LIKELY...ESPECIALLY
OVER THE OPEN GULF WATERS AND THE LOWER END OF MOBILE BAY TONIGHT.

GMZ650-655-670-675-130400-
/O.EXT.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
157 PM CDT WED MAR 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS.

* SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 TO 7
  FEET OUT TO 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-130400-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
157 PM CDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY.

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS.

* WAVES: BECOMING ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
505 
WHUS74 KMOB 130354
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1054 PM CDT WED MAR 12 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH
MIDDAY THURSDAY...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH
MIDDAY THURSDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ARE LIKELY
TONIGHT...ESPECIALLY OVER THE OPEN GULF WATERS AND THE LOWER END OF
MOBILE BAY.

GMZ650-655-670-675-131200-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1054 PM CDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY.

* WINDS: NORTH 23 TO 28 KNOTS WITH GUSTS NEAR GALE FORCE POSSIBLE. 

* SEAS: BUILDING TO 8 TO 10 FEET FROM 20 TO 60 NM OFFSHORE AND 4 
  TO 7 FEET OUT TO 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-131200-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1054 PM CDT WED MAR 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS POSSIBLE. 

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
360 
WHUS74 KMOB 131245
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
745 AM CDT THU MAR 13 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH
MIDDAY...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH
MIDDAY. 

GMZ650-655-670-675-131800-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
745 AM CDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS NEAR GALE FORCE POSSIBLE.

* SEAS: BUILDING TO 4 TO 6 FEET FROM 20 TO 60 NM OFFSHORE AND 6 TO 8 FEET
  OUT TO 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-131500-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
745 AM CDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS OVER 30 KNOTS POSSIBLE.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
283 
WHUS74 KMOB 131548
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1048 AM CDT THU MAR 13 2014

...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH NOON
TODAY...

.STRONG OFFSHORE FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH NOON
TODAY.

GMZ650-655-670-675-131800-
/O.CON.KMOB.SC.Y.0019.000000T0000Z-140313T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1048 AM CDT THU MAR 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS.

* SEAS: BUILDING TO 2 TO 4 FEET FROM 20 TO 60 NM OFFSHORE AND 5 TO 7
  FEET OUT TO 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 11, 12:25 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 11, 12:25 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE MOBILE AL
1225 PM CDT TUE MAR 11 2014

.AVIATION...[18Z ISSUANCE]...MVFR TO IFR CONDITIONS THROUGH 12.06Z
FOLLOWED BY IFR TO LIFR CONDITIONS THROUGH 12.15Z FOLLOWED BY MVFR
TO VFR CONDITIONS THROUGH 12.18Z. A LARGE AREA OF SHOWERS WITH
EMBEDDED THUNDERSTORMS WILL MOVE ACROSS ALL TERMINAL SITES LATER
THIS AFTERNOON CONTINUING THROUGH ABOUT MIDNIGHT TONIGHT FOLLOWED BY
LOWER CEILINGS...FOG AND LIGHT RAIN OR DRIZZLE THROUGH MID MORNING
WED THEN CLEARING FROM WEST TO EAST LATE WED MORNING THROUGH WED
AFTERNOON. WINDS WILL BE SOUTHEAST AT 6 TO 8 KT THIS AFTERNOON
SHIFTING SOUTH THEN SOUTHWEST THIS EVENING THEN WEST AT 10 TO 15
KNOTS THROUGH ABOUT MIDDAY THEN SHIFT NORTHWEST INCREASING TO 15 TO
25 KNOTS WITH GUSTS TO 30 KNOTS WED AFTERNOON. 32/EE

&&

.SHORT TERM (TODAY AND TONIGHT)...UPPER LOW OVER NORTHERN MEXICO HAS
FINALLY OPENED UP AND IS EJECTING EASTWARD ACROSS SOUTHERN TEXAS.
DOWNSTREAM OF THIS SHORTWAVE...IR IMAGERY INDICATES EXPANDING AND
COOLING CLOUD TOP ACROSS THE WESTERN GULF WITH A FEW LIGHTNING
STRIKES OVER THE GULF. THIS SYSTEM WILL CONTINUE EASTWARD AND MOVE
ACROSS THE GULF COAST THROUGH TONIGHT...BRINGING INCREASING CLOUDS
AND RAIN CHANCES FROM WEST TO EAST THROUGH THE MORNING HOURS.
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE RAPIDLY
TO THE WEST THROUGH THE MORNING HOURS AND SPREAD INTO SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA BETWEEN 10 AM AND NOON...MOVING
EASTWARD THROUGH THE AFTERNOON HOURS. A FEW THUNDERSTORMS ARE
POSSIBLE ESPECIALLY NEAR THE COAST AND OFFSHORE BUT SEVERE
THUNDERSTORMS ARE NOT EXPECTED. PRECIPITATION TOTALS WILL RANGE FROM
A HALF AN INCH ACROSS NORTHERN AREAS TO AROUND AN INCH NEAR THE
COAST. ISOLATED HIGHER TOTALS ARE POSSIBLE ESPECIALLY NEAR THE
COAST. THE SHORTWAVE WILL WEAKEN AND MOVE EAST OF THE AREA TONIGHT
WITH RAIN MOVING OUT OF THE AREA LATE TONIGHT. HIGHS WILL BE COOLER
THAN THOSE ON MONDAY DUE TO THE CLOUDS AND RAIN WITH UPPER 60S AND
LOW 70S EXPECTED. LOWS TONIGHT WILL REMAIN MILD...IN THE MID/UPPER
50S. /13

FOR WEDNESDAY THROUGH THURSDAY NIGHT...THE AXIS OF A LONGWAVE TROF
SWINGS ACROSS MOST OF THE EASTERN STATES WEDNESDAY THROUGH WEDNESDAY
NIGHT WITH BROAD UPPER RIDGING THEN BUILDING INTO THE REGION THROUGH
THURSDAY NIGHT.  A STRONG SURFACE LOW MOVES ACROSS THE NORTHEAST
STATES ON WEDNESDAY AND BRINGS A STRONG COLD FRONT THROUGH THE
FORECAST AREA WEDNESDAY MORNING AND WILL HAVE SLIGHT CHANCE POPS IN
THE MORNING THEN DRY FOR THE AFTERNOON.  WEDNESDAY WILL BE BREEZY
BUT IS EXPECTED TO REMAIN BELOW WIND ADVISORY CRITERIA.  A SURFACE
HIGH BUILDS INTO THE FORECAST AREA THROUGH THURSDAY IN THE WAKE OF
THE FRONT...THEN SHIFTS EAST OF THE AREA THURSDAY NIGHT ALLOWING FOR
A LIGHT RETURN FLOW TO ENSUE.  DRY CONDITIONS FOLLOW THROUGH
THURSDAY NIGHT.  TEMPERATURES WILL BE NEAR SEASONABLE VALUES FOR
MUCH OF THE AREA ON WEDNESDAY THEN MUCH COOLER WEDNESDAY NIGHT IN
THE WAKE OF THE FRONT WITH LOWS IN THE LOWER TO MID THIRTIES.  HIGHS
ON THURSDAY WILL BE ABOUT TEN DEGREES BELOW NORMAL...NEAR SIXTY.
LOWS THURSDAY NIGHT WILL RANGE FROM THE LOWER THIRTIES OVER INLAND
AREAS TO UPPER THIRTIES CLOSER TO THE COAST. /29

.LONG TERM (FRIDAY THROUGH MONDAY)...BROAD UPPER RIDGING OVER THE
REGION MOVES OFF TO THE EAST AS A SHORTWAVE TROF ADVANCES FROM THE
SOUTHWEST STATES ON FRIDAY.  THERE IS UNCERTAINTY AS TO HOW QUICKLY
THE SHORTWAVE TROF CONTINUES EASTWARD AND IF THE SYSTEM MAINTAINS
STRENGTH OR BREAKS DOWN INTO A SERIES OF LESSER SHORTWAVES.  WHAT IS
MORE CERTAIN IS THAT A LONGWAVE TROF DEVELOPS OVER THE CENTRAL
STATES MEANWHILE ON SATURDAY AND STRENGTHENS WHILE ADVANCING EASTWARD
ACROSS THE EASTERN STATES THROUGH MONDAY.  AN UPPER LOW IS EXPECTED
TO FORM IN THE BASE OF THE UPPER TROF...AND WHILE CONFIDENCE IN THE
MOVEMENT AND STRENGTH OF THIS FEATURE IS LOWER...EXPECT THE UPPER
LOW TO MOVE TO NEAR THE NORTHWESTERN GULF ON MONDAY.

DEPENDING ON THE STRENGTH AND MOVEMENT OF THE SHORTWAVE TROF...A
COLD FRONT IS EXPECTED TO MOVE THROUGH THE FORECAST AREA SATURDAY
INTO SUNDAY.  A SURFACE RIDGE BUILDS INTO THE REGION IN THE WAKE OF
THE FRONT THROUGH MONDAY ALTHOUGH THERE COULD BE SURFACE LOW
DEVELOPMENT OVER THE WESTERN GULF DEPENDING ON THE EVOLUTION OF THE
UPPER LOW.

CONSIDERING THE PATTERN AND UNCERTAINTIES...WILL CONTINUE WITH A DRY
FORECAST ON FRIDAY THEN CHANCE POPS RETURN TO THE AREA FRIDAY NIGHT
INTO SATURDAY...THEN SLIGHT CHANCE POPS FOLLOW FOR THE REMAINDER OF
THE PERIOD UNTIL CONFIDENCE IMPROVES.  TEMPERATURES TREND TO
SLIGHTLY ABOVE SEASONABLE BY SATURDAY THEN TREND TO SLIGHTLY BELOW
SEASONABLE BY MONDAY. /29

&&

.AVIATION (12Z ISSUANCE)...CLOUDS WILL INCREASE AND CIGS WILL LOWER
THROUGH THE MORNING. RAIN IS EXPECTED TO SPREAD ACROSS THE TERMINALS
AFTER 11.15Z. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH HEAVY
RAINFALL. IFR CIGS AND MVFR TO IFR VISIBILITY RESTRICTIONS WILL BE
POSSIBLE THROUGH EARLY EVENING. RAIN WILL END FROM WEST TO EAST
DURING THE LATE EVENING WITH DENSE FOG DEVELOPING LATE. /13

&&

.MARINE...HIGH PRESSURE OVER THE NORTHEASTERN GULF WILL MOVE
EASTWARD THROUGH MID WEEK AS A COLD FRONT APPROACHES FROM THE
NORTHWEST. SOUTHERLY WINDS AND SEAS WILL INCREASE AHEAD OF THE FRONT
THROUGH TONIGHT. THE COLD FRONT WILL MOVE ACROSS THE MARINE AREA ON
WEDNESDAY WITH A STRONG OFFSHORE FLOW IN ITS WAKE LATE WEDNESDAY
THROUGH THURSDAY AFTERNOON. SMALL CRAFT ADVISORIES WILL BE LIKELY IN
THE WAKE OF THE FRONT. SOUTHERLY FLOW RETURNS LATE IN THE WEEK AS
HIGH PRESSURE MOVES EAST OF THE AREA. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  59  70  34  60 /  80  40  20  05  05
PENSACOLA   67  62  72  37  59 /  80  60  20  05  00
DESTIN      66  63  71  40  58 /  70  70  20  05  00
EVERGREEN   74  59  69  33  59 /  70  60  20  05  00
WAYNESBORO  73  57  65  31  59 /  80  40  20  05  05
CAMDEN      77  59  65  32  58 /  70  60  20  00  00
CRESTVIEW   72  59  73  35  61 /  70  60  20  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 11, 2:55 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT TUE MAR 11 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-121045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
255 PM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF LOW PRESSURE WILL BRING NUMEROUS SHOWERS AND ISOLATED
THUNDERSTORMS TO THE AREA THROUGH TONIGHT. NO SEVERE THUNDERSTORMS
ARE EXPECTED.

PATCHY DENSE FOG WILL DEVELOP EARLY WEDNESDAY MORNING. VISIBILITIES
COULD BE REDUCED TO AROUND ONE QUARTER MILE IN A FEW LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY NORTHWEST WINDS WILL DEVELOP WEDNESDAY AFTERNOON AND EVENING
IN THE WAKE OF A STRONG COLD FRONT. FREQUENT GUSTS OF 30 MPH ARE
POSSIBLE AND A WIND ADVISORY MAY BECOME NECESSARY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

GMZ630>635-650-655-670-675-121045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
255 PM CDT TUE MAR 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF LOW PRESSURE WILL BRING SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS THE MARINE AREA THROUGH THIS EVENING. GUSTY WINDS AND
OCCASIONALLY CLOUD TO WATER LIGHTNING STRIKES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG OFFSHORE FLOW WILL DEVELOP IN THE WAKE OF A COLD FRONT
WEDNESDAY AFTERNOON. A FEW GUSTS TO GALE FORCE ARE POSSIBLE. THIS
WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT WEDNESDAY
AFTERNOON THROUGH THURSDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.